# SDR USAA040770

- Difficulty date: October 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, C-4, FLOORBEAM, SEVERAL .5 INCH AREAS, CORROSION LEVEL 2, STA 365, BL0 TO RBL12.  INSTALLED TEE CAP REPAIR IAW SRM 53-00-51.
